# SDR AALA2018061989038

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 13,119 hours, 3,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPS CYLINDER PRESSURE WAS LOW.  MAINTENANCE SERVICED L1 DOOR CYLINDER IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPS CHECK.
